| Catalog Number |
PSR3D |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the m2 segment of the middle cerebral artery (mca) using a penumbra system 3d revascularization device (psr3d).During the procedure, the physician was unable to advance the psr3d upwards.Therefore, another device was used to complete the procedure and achieve a tici grade 2c recanalization.There was no report of an adverse effect to the patient.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the m2 segment of the middle cerebral artery (mca) using a penumbra system 3d revascularization device (psr3d).It should be noted that the patient had severely elongated arteries.During the procedure, the physician experienced tension while attempting to advance the psr3d to the target vessel.The psr3d was then removed and another device was used to complete the first pass.A tici grade 2c recanalization was then achieved.Therefore, the physician made the decision to end the procedure.There was no report of an adverse effect to the patient.